# SDR AALA201901149001

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 15,444 hours, 5,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 151MK DELAMINATED. THE AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
